# SDR AALA2019030549011

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 71,787 hours, 9,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A LAVAORY SMOKE MESSAGE SEVERAL TIMES DURING FLIGHT,  SMOKE DETECTOR IN LAVATORY 4FL WAS RESET.  MAINTENANCE REPLACED SMOKE DETECTOR IAW AMM 26-13-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
